Advertisement

Regular and Chaotic Dynamics

, Volume 22, Issue 4, pp 448–454 | Cite as

Symbolic dynamics of magnetic bumps

  • Andreas KnaufEmail author
  • Marcello Seri
Article

Abstract

For n convex magnetic bumps in the plane, whose boundary has a curvature somewhat smaller than the absolute value of the constant magnetic field inside the bump, we construct a complete symbolic dynamics of a classical particle moving with speed one.

Keywords

magnetic billiards symbolic dynamics classical mechanics 

MSC2010 numbers

37B10 37J35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gaspard, P., Chaos, Scattering and Statistical Mechanics, Cambridge Nonlinear Sci. Ser., vol. 9, Cambridge: Cambridge Univ. Press, 2005.zbMATHGoogle Scholar
  2. 2.
    Knauf, A. and Krapf, M., The Non-Trapping Degree of Scattering, Nonlinearity, 2008, vol. 21, no. 9, pp. 2023–2041.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Knauf, A., Schulz, F., and Siburg, K.F., Positive Topological Entropy for Multi-Bump Magnetic Fields, Nonlinearity, 2013, vol. 26, no. 3, pp. 727–743.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Knauf, A., Qualitative Aspects of Classical Potential Scattering, Regul. Chaotic Dyn., 1999, vol. 4, no. 1, pp. 1–20.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Smilansky, U., The Classical and Quantum Theory of Chaotic Scattering, in Chaos et physique quantique (Les Houches, 1989), Amsterdam: North-Holland, 1991, pp. 371–441.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Department MathematikUniversität Erlangen-NürnbergErlangenGermany
  2. 2.Department of Mathematics and StatisticsUniversity of Reading, WhiteknightsReadingUK

Personalised recommendations